Synthese

TitleAdaptive Logics using the Minimal Abnormality strategy are \$\textbackslashPi\^ 1\_1\$-complex
Publication TypeJournal Article
Year of Publication2009
AuthorsVerdée, P
JournalSynthese
Volume167
Number1
Pagination93–104
ISSN0039-7857
Abstract

In this article complexity results for adaptive logics using the minimal abnormality strategy are presented. It is proven here that the consequence set of some recursive premise sets is Pi(1)(1)-complete. So, the complexity results in ( Horsten and Welch, Synthese 158: 41- 60, 2007) are mistaken for adaptive logics using the minimal abnormality strategy.

URLhttp://dx.doi.org/10.1007/s11229-007-9291-5
Citation Key680484
Download PDF (Author PDF)
PDF author (public):